Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Severe acne, unwanted hair on face, hands, legs. Prescribed diane-35, no relief. Treatment?

I m a university student with 23 years old. I m a girl. There are acne in my face and there are lot of unwanted strength hair in legs and hands. face also has unwanted hair. I got medicine from a gynecologist before 1.5 year. He gave me Diane -35 pack for one year. I followed the course. But there is no solution please help me.
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

Diane-35 is a birth control pill and I an not sure why it was prescribed to you for acne and unwanted hair on your legs and hands and face. I would recommend that you consult an endocrinologist or a gynecologist (PCOS may also have these symptoms). I suggest that you do not take the medication diane-35 anymore. I think you should see your physician first to determine what the problem actually is and get treatment for acne by a qualified dermatologist. I hope this helps.

Take care and have a nice day !
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor